# SDR CALA2013081690484

- Difficulty date: August 15, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N783UA
- Make and model: Boeing 777222
- Aircraft serial: 26950
- Aircraft time: 73,022 hours, 10,220 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Warning Message
- Condition: Illuminated
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU CONTROL STATUS MESSAGE AFTER COLD SOAK START.
